Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My period is 2 weeks late after taking the morning

My period is 2 weeks late after taking the morning after pill. I took it on the 28th November and was due on my period on 21st December but it still hasn't turned up.
I had bleeding about a week or so after I took the pill and it was just like my period.
I'm really worried about it as I'm only 15 and cannot be pregnant!!
Fri, 6 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi morning my period is late. My last period was on November 4th. During the month I used the morning after pill as I had unprotected sex, my...

Loading Online Doctors....